# SDR FDEA202301180236

- Difficulty date: January 18, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- Aircraft time: 38,743 hours, 21,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT: EXISTING WEB REPAIR FOUND ON M/D WEB AT FR47, BTW   Y0~Y450 POSITION. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM 53-15-15-201-C2, PARA.5.A, FIG.201(SHEET.1-2), PAGE.201~210, THIS REPAIR IS   CLASSIFIED AS A MAJOR CATEGORY B REPAIR. "MAJOR REPAIR"
